# SDR 234TR0021

- Difficulty date: August 15, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 43,619 hours, 33,823 cycles
- Engine: Pwa JT8D15A
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 403889916
- Condition: Inoperative
- Location: Autopilot
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO PILOT A SIDE KICKED OFF BY ITSELF AND THEN WILL NOT REENGAGE.  REPLACED A CHANNEL FCC IAW MM 22-11-331 AND OPS CHECKED IAW MM 22-11-01.
